# SDR AALA20010403

- Difficulty date: March 11, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 30 DAMAGED.  REPLACED EMERGENCY EXIT LIGHT STRIP AT ROW 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
